3 doctors weighed in:

Does anyone know the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of using seroquel (quetiapine)?

3 doctors weighed in
Dr. William Holmes
Pediatrics - Psychiatry
2 doctors agree

In brief: Not Addictive

There are many possible side effects of seroquel (quetiapine) and i encourage you to explore this for yourself in other settings.
The most common side effect is sedation. Seroquel (quetiapine) is not addictive, but it is being abused "on the streets" due to the sedating quality of the medicine.

In brief: Not Addictive

There are many possible side effects of seroquel (quetiapine) and i encourage you to explore this for yourself in other settings.
The most common side effect is sedation. Seroquel (quetiapine) is not addictive, but it is being abused "on the streets" due to the sedating quality of the medicine.
Dr. William Holmes
Dr. William Holmes
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors